MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SIDEKICK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC SIDEKICK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, TVH SDK W/VIAL
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were returned for evaluation.Product testing was performed and defect found on returned test strips: physical defects of strips - strips stuck together.No defect found on returned meter.Root cause: (b)(4): other root cause: strips stuck together due to excess of adhesive.Manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Manufacturer acknowledges the lateness of this report and initiated the necessary corrective action.Manufacturer corrective action number: capa (b)(4).
 
Event or Problem Description
Consumer reported complaint for physical defect of test strips, stating that the test strips with the sidekick meter were sticking together.Customer stated that she has to separate the test strips when she tries to test.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 06/22/2023; open vial date and product storage were not disclosed.

Brand Name
SIDEKICK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13939059
Report Number1000113657-2022-00177
Device Sequence Number11995165
Product Code NBW
UDI-Device Identifier00021292012823
UDI-Public(01)00021292012823
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K051147
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/22/2023
Device Model NumberMETER, TVH SDK W/VIAL
Device Catalogue NumberD4H01-81
Device Lot NumberSX5454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2022
Distributor Facility Aware Date12/23/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2021
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown